# SDR MASA2021061100138

- Difficulty date: June 12, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 40,629 hours, 32,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER SIGN BEHIND 1ST CLASS WILL NOT LIGHT UP. MX FOUND LOOSE CONNECTION AT THE SIGN ASSY AND RESECURED. OP CHECKS ARE GOOD.
